# SDR SWAA2022020365334

- Difficulty date: January 29, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLASH LIGHTS TEST INOP. / [01] REMOVE AND REPLACED FWD GALLEY EMERGENCY FLASH LIGHTS BATTERIES PER AMM 25-64-00-900-806. TEST NORMAL. AAR TAGS WN12381 AND E78705.; [02] VERIFIED STEP 1
